Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 122, NWS Mobile, AL

July 4, 2012Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jul 4, 2012, 2:42 PM CDT for Stone County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2012, 2:42 PM CDT (19:42 UTC)
Expired
Jul 4, 2012, 3:15 PM CDT
In force
33 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Stone County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2629 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS54 KMOB 041942
SVRMOB
MSC131-042015-
/O.NEW.KMOB.SV.W.0122.120704T1942Z-120704T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
242 PM CDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 315 PM CDT

* AT 241 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 14 MILES
  SOUTHEAST OF WIGGINS...OR 8 MILES EAST OF MCHENRY...AND MOVING WEST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERKINSTON...         MCHENRY...

LAT...LON 3079 8895 3068 8890 3067 8891 3067 8917
      3078 8921
TIME...MOT...LOC 1943Z 070DEG 8KT 3068 8901

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:46 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 4, 12:46 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1246 PM CDT WED JUL 4 2012

.AVIATION (18Z TAF ISSUANCE)...SCATTERED SHRA/TSRA DEVELOPING ALONG
AND NEAR THE COAST WILL CREATE LOCALIZED IFR CONDITIONS AND SPREAD
INLAND THROUGHOUT THE REMAINDER OF THE AFTERNOON. MORNING SOUNDINGS
SUGGEST ATMOSPHERE IS PRIMED FOR STRONG THUNDERSTORM WIND GUSTS
TODAY...WITH 25 TO 35 KNOT GUSTS COMMON AND STRONGER STORMS CAPABLE
OF PRODUCING GUSTS IN THE 50 KNOT RANGE. THE CONVECTIVE ACTIVITY
WILL DISSIPATE THIS EVENING ALLOWING VFR CONDITIONS TO PREVAIL
OVERNIGHT.  SHRA/TSRA ACTIVITY WILL AGAIN INITIATE LATE THURSDAY
MORNING. 08/JW

.SHORT TERM [TODAY AND TONIGHT]...THERE IS VERY LITTLE CHANGE IN THE
WEATHER PATTERN TODAY COMPARED TO YESTERDAY. A BROAD MID TO UPPER
LEVEL RIDGE CONTINUES TO ENCOMPASS MUCH OF THE CENTRAL AND SOUTHERN
STATES WITH THE CENTER OF THE RIDGE LOCATED OVER MISSOURI. GIVEN
THAT WE ARE ON THE PERIPHERY OF THE RIDGE...THERE IS NO APPRECIABLE
CAPPING INVERSION OR LARGE SCALE SUBSIDENCE TO INHIBIT DIURNAL
CONVECTION. WE WILL STAY VERY MOIST TODAY WITH PRECIPITABLE WATERS
REMAINING IN THE 1.8-2.0 INCH RANGE WHILE MLCAPES ARE FORECAST TO
INCREASE TO 2500-3500 J/KG...HIGHEST OVER THE SOUTHERN HALF OF THE
CWA. ANOTHER ROUND OF SCATTERED THUNDERSTORMS IS EXPECTED TO DEVELOP
BY MIDDAY...AIDED BY THE DEVELOPING SEA BREEZE AND WEAK SFC
CONVERGENCE FURTHER INLAND ASSOCIATED WITH A DIURNAL THERMAL TROUGH.
ONCE CONVECTION INITIATES...THE STORMS WILL ONCE AGAIN PRODUCE
STRONG OUTFLOW BOUNDARIES THAT WILL SERVE TO DEVELOP ADDITIONAL
ACTIVITY ACROSS THE AREA. GIVEN THE FAVORABLE CONVECTIVE
ENVIRONMENT...THE FORECAST WILL REFLECT POPS HIGHER THAN THE
MAJORITY OF THE STATISTICAL GUIDANCE WITH 40-50 PERCENT CHANCES
ACROSS THE REGION. THIS IS ONCE AGAIN SUPPORTED BY ALL THE AVAILABLE
HI RES WRF GUIDANCE...AS WELL AS LIKELY-CATEGORICAL POPS FOR
MEASURABLE RAIN COMING FROM THE LATEST SREF RUNS.

OUR LOCAL WET MICROBURST RISK IS ONCE AGAIN HIGH TODAY...WHICH MEANS
THAT SEVERAL STRONG STORMS WITH STRONG GUSTY WINDS CAN BE EXPECTED.
SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH
THE MAIN THREAT COMING FROM LOCALIZED DAMAGING WIND GUSTS...JUST AS
WE SAW ACROSS THE AREA YESTERDAY AFTERNOON. LOCALIZED MINOR
FLOODING IS ALSO POSSIBLE GIVEN THE WEAK DEEP LAYER STEERING FLOW.
THE STRONGER STORMS WILL ALSO PRODUCE FREQUENT TO NEAR CONTINUOUS
LIGHTNING STRIKES.

MOST OF THE CONVECTION IS LIKELY TO DIMINISH DURING THE EARLY
EVENING HOURS...WHICH WILL BE GOOD NEWS FOR ALL OF THE EVENING
EVENTS. HOWEVER...WE WILL LEAVE A SLIGHT CHANCE OF STORMS THROUGH
THE NIGHT TO ACCOUNT FOR ANY LINGERING UPSTREAM ACTIVITY THAT MAY
MAKE ITS WAY INTO THE AREA.

DID NOT DEVIATE FROM GUIDANCE ON TEMPS TODAY AND TONIGHT. HIGHS WILL
ONCE AGAIN TOP OUT IN THE LOW 90S ALONG THE COAST AND UPPER 90S WELL
INLAND. HEAT INDICES WILL REACH 100-105 DEGREES. LOWS WILL NOT DROP
OUT OF THE 70S.

HAVE A HAPPY AND SAFE 4TH OF JULY!  34/JFB

.LONG TERM [THURSDAY THROUGH TUESDAY]...GLOBAL WEATHER MODELS
CONTINUE TO SHOW AXIS OF UPPER LEVEL RIDGE HOLDING OVER THE MID
MISSISSIPPI RIVER VALLEY TO CLOSE OUT THE WEEK. MEANWHILE...ON THE
SOUTHERN PERIPHERY OF THIS HIGH...MID LEVEL ENERGY OVER THE
SOUTHEAST TRACKS WESTWARD OVER THE SOUTHERN STATES. WITH LITTLE
CHANGE IN ABUNDANT DEEP LAYER MOISTURE (PRECIPITABLE WATERS 1.8 TO 2
INCHES) AND ABUNDANT DAILY INSTABILITY...LIFT ASSOCIATED WITH A
CONTRIBUTION TO FORCING BY THE SLOW WESTWARD PASSAGE OF MID LEVEL
ENERGY SUPPORTS A CHANCE OF STORMS EACH AFTERNOON TO CLOSE OUT THE
WEEK. ADDITIONAL FORCING WILL COME FROM STORM MESOSCALE OUTFLOW
BOUNDARIES WHICH WILL LIKELY INTERACT WITH OTHERS TO INITIATE
ADDITIONAL AFTERNOON CONVECTION. DUE TO THE PERSISTENT DEEP LAYER
MOIST ENVIRONMENT AND HIGH LEVELS OF INSTABILITY...THE POTENTIAL FOR
STRONG WET MICROBURST THUNDERSTORM WIND GUSTS LOOK TO REMAIN HIGH
THURSDAY AND FRIDAY AFTERNOONS.

UPPER RIDGING TO THE NORTH BREAKS DOWN LATE IN THE WEEKEND AND IS
REPLACED BY DEVELOPING TROF INTO THE APPALACHIANS BY THE EARLY HALF
OF NEXT WEEK. AS THIS UPPER FLOW PATTERN ALOFT EVOLVES...SURFACE
FRONTAL BOUNDARY IS PROGGED TO MOVE FROM THE OHIO RIVER VALLEY
SUNDAY...SOUTHWARD...AND IS TO STRETCH FROM THE CAROLINAS TO
SOUTHERN ARKANSAS BY TUESDAY. ENVIRONMENT WILL CONTINUE TO SUPPORT A
CHANCE OF DAILY STORMS SATURDAY THROUGH TUESDAY.

DAILY HIGHS IN THE LOWER/MID 90S AND LOWS IN THE LOWER/MID 70S.

&&

.AVIATION (12Z ISSUANCE)...PREDOMINATE VFR CONDITIONS EXPECTED
THROUGH THE TAF PERIOD. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP
BY MIDDAY AND LINGER INTO THE EARLY EVENING HOURS. ANY STORM THAT
AFFECTS THE TERMINALS WILL BRING A BRIEF PERIOD OF IFR CIGS/VSBYS
WITH THE POTENTIAL FOR STRONG AND VARIABLE WIND GUSTS. PATCHY MVFR
FOG/STRATUS IS POSSIBLE DURING THE EARLY MORNING HOURS. 34/JFB

&&

.MARINE...A PERSISTENT RIDGE OF HIGH PRESSURE EXTENDING FROM THE
WESTERN ATLANTIC INTO THE CENTRAL GULF WILL MAINTAIN A GENERAL LIGHT
TO OCCASIONALLY MODERATE WEST TO SOUTHWEST FLOW THROUGH THE END OF
THE WEEK...BECOMING MORE SOUTHERLY OVER THE WEEKEND. HIGHER WINDS
WILL GENERALLY BE IN THE AFTERNOON AND VERY EARLY EVENING HOURS IN
ASSOCIATION WITH SEA BREEZE EFFECTS. WINDS AND SEAS WILL BE LOCALLY
HIGHER IN ANY THUNDERSTORM ACTIVITY THAT DEVELOPS. LITTLE CHANGE IN
SEAS EXPECTED THROUGH THE PERIOD...GENERALLY REMAINING AROUND 1 TO 2
FEET THROUGH THE PERIOD. 34/JFB

&&

.FIRE WEATHER...A PERSISTENT WEATHER PATTERN WITH DAYTIME HUMIDITY
REMAINING WELL ABOVE CRITICAL LEVELS. FOR AGENCIES CONDUCTING
CONTROL BURN ACTIVITIES...FREQUENT LIGHTNING ACTIVITY LEVELS/STRONG
WIND GUSTS IN SCATTERED AFTERNOON STORMS WILL BE THE MAIN HAZARDS
EXPECTED FOR THE NEXT SEVERAL DAYS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      95  74  94  73 /  50  20  60  30
PENSACOLA   93  76  93  75 /  50  20  60  30
DESTIN      90  78  89  77 /  40  20  60  30
EVERGREEN   97  71  96  72 /  50  20  60  30
WAYNESBORO  98  71  97  71 /  40  20  40  30
CAMDEN      99  70  97  72 /  40  20  40  30
CRESTVIEW   96  72  95  72 /  50  20  60  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 4, 4:40 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CDT WED JUL 4 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
440 AM CDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE AREA BY MIDDAY AND LINGER THROUGH THE EARLY EVENING HOURS.
STRONG STORMS...PRODUCING FREQUENT TO NEAR CONTINUOUS CLOUD TO
GROUND LIGHTNING AND STRONG WIND GUSTS...ARE EXPECTED TODAY. SOME OF
THE STORMS WILL ALSO HAVE THE POTENTIAL TO TURN SEVERE...CAPABLE OF
PRODUCING LOCALIZED DAMAGING WIND GUSTS. THE STORMS WILL BE SLOW
MOVING WHICH MAY RESULT IN LOCALIZED MINOR FLOODING ISSUES...
ESPECIALLY IN URBAN AND LOW LYING AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH EARLY NEXT WEEK. SOME OF THE STORMS
WILL BECOME STRONG...PRODUCING FREQUENT LIGHTNING...GUSTY WINDS...
AND HEAVY DOWNPOURS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SEVERE STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF
DAMAGE TO THE NATIONAL WEATHER SERVICE IN MOBILE.

GMZ630-650-655-670-675-051100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
440 AM CDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER LAND AREAS THIS
AFTERNOON. SOME OF THE STORMS MAY THEN MOVE ACROSS THE NEAR SHORE
GULF WATERS AND AREA BAYS. THE STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS IN EXCESS OF 30 KNOTS...HEAVY DOWNPOURS...AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL
REMAIN A POSSIBILITY FOR THE NEAR SHORE WATERS AND BAYS THROUGH EARLY
NEXT WEEK. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS.

In the hours before

Special weather statement, Jul 4, 12:56 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1256 PM CDT WED JUL 4 2012

FLZ004-006-041900-
COASTAL OKALOOSA FL-SANTA ROSA FL-
1256 PM CDT WED JUL 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 200
PM CDT...

AT 1254 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF MARY ESTHER TO 3 MILES NORTHEAST OF
NICEVILLE TO 9 MILES NORTH OF SANTA ROSA BEACH TO 15 MILES NORTHEAST
OF SANTA ROSA BEACH...AND MOVING NORTHWEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  NAVARRE BEACH...
  HOLLEY...             SHALIMAR...           LAKE LORRAINE...
  CINCO BAYOU...        NAVARRE...            WRIGHT...

THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 50 TO
55 MPH...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...AND VERY HEAVY RAIN. IF YOU ARE IN THE PATH OF THESE
STORMS...SEEK SAFE SHELTER INDOORS.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 4, 1:26 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CDT WED JUL 4 2012

ALZ062-064-041930-
UPPER BALDWIN AL-LOWER BALDWIN AL-
126 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 230 PM CDT...

AT 122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SPANISH FORT...OR 8 MILES SOUTHWEST OF STAPLETON. THIS STORM WAS
NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  SPANISH FORT...       DAPHNE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 30 AND 44.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Local storm report, Jul 4, 1:39 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
139 PM CDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     3 SW SUMMERDALE         30.46N 87.74W
07/04/2012                   BALDWIN            AL   911 CALL CENTER

            TREES ACROSS COUNTY ROAD 28 AND POWER LINES DOWN JUST
            WEST OF COUNTY ROAD 55.

&&

GENEJ
Special weather statement, Jul 4, 1:55 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
155 PM CDT WED JUL 4 2012

FLZ005-006-041930-
INLAND OKALOOSA FL-COASTAL OKALOOSA FL-
155 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 230 PM CDT...

AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF NICEVILLE...OR 16 MILES NORTHEAST OF SHALIMAR...AND MOVING WEST AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VALPARAISO...         NICEVILLE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 59 AND 67.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 4, 2:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
215 PM CDT WED JUL 4 2012

MSZ075-078-041945-
STONE MS-PERRY MS-
215 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN STONE AND SOUTHWESTERN
PERRY COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 245 PM CDT...

AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF WIGGINS...OR 12 MILES NORTHEAST OF PERKINSTON...AND MOVING WEST AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 4, 2:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT WED JUL 4 2012

ALZ062-064-042000-
UPPER BALDWIN AL-LOWER BALDWIN AL-
227 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 300 PM CDT...

AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BAY MINETTE...OR 6 MILES NORTH OF STAPLETON...AND MOVING SOUTH AT 5
MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...          SPANISH FORT...       BAY MINETTE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:06 PM CDTSevere Thunderstorm WarningMOBStone24 min
Jul 4, 3:24 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne36 min
Jul 4, 3:47 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.